menu icon

Disprin Directs 24 Pack

    €3.11 (€0.13/each)
    Product Details
    Direct 300mg Chewable Tablets 24 Tablets
    Aspirin (acetylsalicylic acid)
    For fast relief of: Headache, Toothache, Sciatica, Period pain
    For relief of the symptoms of: Cold, flu, sore throat, Lumbago, Rheumatic pain, Neuralgia
    Fast and effective

    Safety Warnings

    THIS PRODUCT SHOULD NOT BE GIVEN TO CHILDREN UNDER 16 YEARS WITHOUT MEDICAL ADVICE. Do not take with other aspirin or non steroidal anti-inflammatory drugs. Do not take if you are allergic to aspirin or other NSAID's, or if you suffer from peptic ulcer or haemophilia. Consult your doctor before taking if: you are being prescribed medicine, have asthma, liver or kidney problems, have had a peptic ulcer or bowel disease or are pregnant or breastfeeding.
    Do not exceed the stated dose. Prolonged use except under medical advice may be harmful. Take only when necessary. Please refer to leaflet enclosed for further information.
    KEEP OUT OF REACH AND SIGHT OF CHILDREN
    Do not use after the expiry date shown on the blister and carton.

    Quantity

    Number of Units - 24

    Pack Quantity

    24 x Tablets

    Preparation and Usage

    Directions: Disprin Direct 300mg Chewable Tablets disperse on the tongue, without water and are then swallowed.
    Dosage: Adults 1-2 tablets every four hours. Do not exceed 12 tablets in 24 hours.

    Origin Country Name

    United Kingdom

    Storage Type

    Ambient

    Minimum Age Advisory

    16 Years

    Name and Address:

    Reckitt Benckiser Healthcare (UK) Limited,
    Hull,
    HU8 7DS.
    PA Holder:
    Reckitt Benckiser Ireland Ltd.,
    Dublin 24,
    Ireland.
    Ingredients
    Each Dispersible Tablet contains Aspirin (Acetylsalicylic Acid) 300mg, Each Tablet also contains Glycine, Maize Starch, Microcrystalline Cellulose, Purified Talc, Saccharin and Lemon Flavour 51124
    Storage
    Do not store above 25°C.
    Store in the original package.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021